# SDR N6WA201312003001

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 22,612 hours, 15,505 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RUDDER LIMITER FAULT STATUS MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF.  PERFORMED RUDDER LIMITER FAULT FIM TASK, NO MESSAGES NOTED AT THIS TIME IAW CRJ700 FIM 27-25-00.
